Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 263, NWS St. Louis, MO

June 3, 2008Knox County, Lewis County, Shelby County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 3, 2008, 8:59 AM CDT for Knox County, Lewis County, Shelby County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2008, 8:59 AM CDT (13:59 UTC)
Expired
Jun 3, 2008, 9:46 AM CDT
In force
47 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Knox County, MO, Lewis County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 182 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 3:31 AM CDTTornado WatchSPC10 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 2.0 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-272 J/kg
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 031358
SVRLSX
MOC103-111-205-031500-
/O.NEW.KLSX.SV.W.0263.080603T1359Z-080603T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
859 AM CDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KNOX COUNTY IN NORTHEAST MISSOURI
  LEWIS COUNTY IN NORTHEAST MISSOURI
  SHELBY COUNTY IN NORTHEAST MISSOURI

* UNTIL 1000 AM CDT

* AT 856 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 3 MILES NORTHWEST OF COLONY TO 7 MILES SOUTH OF EDINA TO 18
  MILES NORTHWEST OF CLARENCE...OR ALONG A LINE EXTENDING FROM 11
  MILES NORTHEAST OF EDINA TO 7 MILES SOUTH OF EDINA TO 7 MILES SOUTH
  OF LA PLATA...AND MOVING EAST AT 61 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PLEVNA...
  LA BELLE...
  LEWISTOWN...
  CLARENCE...
  STEFFENVILLE...
  MAUD...
  SHELBYVILLE...
  EWING...
  SHELBINA...
  MAYWOOD...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4030 9196 4026 9195 4025 9150 4006 9151
      3995 9145 3995 9184 3966 9186 3966 9219
      3961 9220 3961 9230 3995 9229 3996 9235
      4005 9235 4030 9211
TIME...MOT...LOC 1359Z 290DEG 53KT 4027 9197 4005 9212
          3991 9244

$$

CVKING
3 follow-up statements
000 
WWUS53 KLSX 031419
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
920 AM CDT TUE JUN 3 2008

MOC103-031430-
/O.CAN.KLSX.SV.W.0263.000000T0000Z-080603T1500Z/
KNOX MO-
920 AM CDT TUE JUN 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR KNOX COUNTY IS CANCELLED...

LAT...LON 4025 9150 4006 9151 3995 9145 3995 9184
      3966 9186 3966 9219 3961 9220 3961 9230
      3983 9230 3995 9196 4026 9183
TIME...MOT...LOC 1420Z 303DEG 37KT 4015 9173 3993 9188
          3980 9220

$$

MOC111-205-031500-
/O.CON.KLSX.SV.W.0263.000000T0000Z-080603T1500Z/
SHELBY MO-LEWIS MO-
920 AM CDT TUE JUN 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR LEWIS AND SHELBY COUNTIES...

AT 917 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MONTICELLO TO STEFFENVILLE TO CLARENCE...OR ALONG A
LINE EXTENDING FROM 13 MILES WEST OF CANTON TO 19 MILES NORTH OF
SHELBINA TO 13 MILES NORTHWEST OF SHELBINA...MOVING SOUTHEAST AT 42
MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
SHELBYVILLE...MONTICELLO...MAUD...EWING...SHELBINA...EMDEN...
CANTON...MAYWOOD AND HUNNEWELL.

LAT...LON 4025 9150 4006 9151 3995 9145 3995 9184
      3966 9186 3966 9219 3961 9220 3961 9230
      3983 9230 3995 9196 4026 9183
TIME...MOT...LOC 1420Z 303DEG 37KT 4015 9173 3993 9188
          3980 9220

$$

CVKING
000 
WWUS53 KLSX 031433
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
933 AM CDT TUE JUN 3 2008

MOC205-031443-
/O.CAN.KLSX.SV.W.0263.000000T0000Z-080603T1500Z/
SHELBY MO-
933 AM CDT TUE JUN 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR SHELBY COUNTY IS CANCELLED...

LAT...LON 4018 9151 4014 9152 4010 9151 4006 9151
      4001 9148 4000 9149 3998 9147 3995 9145
      3995 9184 4020 9168
TIME...MOT...LOC 1433Z 303DEG 37KT 4008 9158 3986 9173
          3973 9205

$$

MOC111-031500-
/O.CON.KLSX.SV.W.0263.000000T0000Z-080603T1500Z/
LEWIS MO-
933 AM CDT TUE JUN 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR EASTERN LEWIS COUNTY...

AT 931 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CANTON TO 10 MILES SOUTH OF EWING
TO 27 MILES SOUTHWEST OF EWING...OR ALONG A LINE EXTENDING FROM
CANTON TO 13 MILES WEST OF PALMYRA TO SHELBINA...MOVING SOUTHEAST AT
43 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...CANTON AND 
RURAL SOUTHEASTERN LEWIS COUNTY.

LAT...LON 4018 9151 4014 9152 4010 9151 4006 9151
      4001 9148 4000 9149 3998 9147 3995 9145
      3995 9184 4020 9168
TIME...MOT...LOC 1433Z 303DEG 37KT 4008 9158 3986 9173
          3973 9205

$$

CVKING
000 
WWUS53 KLSX 031446
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
946 AM CDT TUE JUN 3 2008

MOC111-031456-
/O.CAN.KLSX.SV.W.0263.000000T0000Z-080603T1500Z/
LEWIS MO-
946 AM CDT TUE JUN 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LEWIS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH 
REMAINS IN EFFECT UNTIL 11 AM.

LAT...LON 4018 9151 4014 9152 4010 9151 4006 9151
      4001 9148 4000 9149 3998 9147 3995 9145
      3995 9184 4020 9168
TIME...MOT...LOC 1446Z 303DEG 37KT 4001 9143 3979 9158
          3966 9190

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:56 AM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 3, 6:56 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
656 AM CDT TUE JUN 3 2008

.DISCUSSION...
/452 AM CDT TUE JUN 3 2008/
WILL KEEP IT SHORT THIS MORNING AS SEVERE ACTIVITY IS PERSISTING
ACROSS NORTHEAST MO...WEST CENTRAL IL...MAINLY ALONG AND NORTH OF
WARM FRONT EARLY THIS MORNING. IN ADDITION...MCS COMPLEX THAT HAD
DEVELOPED OVER ERN KS...CONTINUES TO SLIDE EAST INTO CENTRAL MO.
THIS WILL BE THE FORECAST ISSUES IN THE VERY SHORT TERM.

HAVE UPPED POPS FOR AREAS ALONG AND SOUTH OF MISSOURI RIVER AS MCS
COMPLEX SLIDES THROUGH AREA. ALSO...SPC HAS UPGRADED SVR WATCH TO A
TORNADO WATCH TIL 16Z...FOR SAME AREA. AS FOR REST OF TODAY...NAM
AND GFS HAVE THEIR DIFFERENCES WITH NAM DEVELOPING ACTIVITY A LITTLE
FURTHER SOUTH...POSSIBLY DUE TO REMNANTS OF MCS AND ACTIVITY
ASSOCIATED WITH WARM FRONT...WHICH WILL BECOME FOCUS OF ACTIVITY
LATER THIS AFTERNOON AND EVENING...THIS IS A GOOD BET. HAVE ADDED
SEVERE MENTION BEYOND WATCH PERIOD...AS PORTIONS OF NORTHEAST...EAST
CENTRAL MISSOURI AND WEST CENTRAL IL ARE IN A MODERATE RISK FOR
TODAY THROUGH THIS EVENING. TEMPS WILL BE TRICKY TODAY DEPENDING ON
THIS MORNING/S ACTIVITY AND WHAT COULD DEVELOP LATER. FOR NOW FEEL
THAT WE WILL HAVE TIME TO RECOVER...SO KEPT HIGHS IN THE LOW 80S FAR
NORTH TO AROUND 90 FAR SOUTH.

ACTIVITY TO LINGER THROUGH TONIGHT...THEN BEGIN TO LIFT NORTH ON
WEDNESDAY. WILL SEE A BREAK WEDNESDAY NIGHT AND THURSDAY AS WE
REMAIN IN WARM SECTOR AHEAD OF NEXT WEATHER SYSTEM. THE NEXT SYSTEM
WILL BEGIN TO MOVE IN THURSDAY NIGHT AND LINGER THROUGH FRIDAY NIGHT.

BYRD

&&

.AVIATION...
/640 AM CDT TUE JUN 3 2008/
FOR THE 12Z TAFS...CONVECTION ACROSS NRN MO AND SRN IA IS EXPECTED
TO DEVELOP SWD SOMEWHAT TO AFFECT UIN WITHIN THE NEXT COUPLE OF
HOURS. IN THE NEAR TERM...ONLY SOME LIGHT SHRA IS EXPECTED TO
AFFECT COU...SUS AND STL IN THE MORNING HOURS. MAIN FOCUS IS GOING
TO BE CONVECTION LATE THIS AFTN INTO THE OVERNIGHT HOURS. WITH
WRMFNT SETTLED ACROSS NRN MO AND CNTL IL...WRM SECTOR IS EXPECTED
TO DESTABILIZE. CAP SHUD LIMIT CONVECTION UNTIL EARLY EVE HOURS.
UNTIL THEN...GUSTY SLY WINDS WL PREVAIL DURING THE DAY.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 3, 4:35 AM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
435 AM CDT TUE JUN 3 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
435 AM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER OVER NORTHEAST AND EAST
CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS...THROUGH THIS
EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE
REMAINDER OF THE AREA. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WIND GUSTS IN EXCESS OF 75 MPH AND
EVEN STRONG TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF
INTERSTATE 70 WEDNESDAY.

THERE IS A RISK OF ADDITIONAL SEVERE THUNDERSTORMS THURSDAY NIGHT
THROUGH FRIDAY NIGHT AS A STRONG STORM SYSTEM MOVES OUT OF THE ROCKIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Local storm report, Jun 3, 7:21 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
721 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0719 AM     HEAVY RAIN       PALMYRA                 39.43N  90.00W
06/03/2008  M1.30 INCH       MACOUPIN           IL   EMERGENCY MNGR

            REPORT FROM AMATEUR RADIO OPERATOR

&&

EVENT NUMBER 00321

PRZYBYLINSKI
Local storm report, Jun 3, 7:29 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
729 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0727 AM     FLASH FLOOD      1 S FOWLER              39.99N  91.26W
06/03/2008                   ADAMS              IL   EMERGENCY MNGR

            ESTIMATED TWO TO THREE FEET OF WATER OVER NORTH 90TH
            ST.

&&

EVENT NUMBER 00322

TILLY
Local storm report, Jun 3, 7:31 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0726 AM     HEAVY RAIN       GIRARD                  39.45N  89.78W
06/03/2008  M1.13 INCH       MACOUPIN           IL   LAW ENFORCEMENT

            REPORTED BY AMATEUR RADIO OPERATOR

&&

EVENT NUMBER 00323

PRZYBYLINSKI
Local storm report, Jun 3, 7:53 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
753 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0749 AM     HEAVY RAIN       GREENFIELD              39.34N  90.21W
06/03/2008  M1.53 INCH       GREENE             IL   EMERGENCY MNGR

            REPORTED BY AMATEUR RADIO OPERATOR

&&

EVENT NUMBER 00324

PRZYBYLINSKI
Local storm report, Jun 3, 8:08 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
808 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0807 AM     HAIL             2 E FARINA              38.83N  88.74W
06/03/2008  E1.00 INCH       MARION             IL   TRAINED SPOTTER

&&

EVENT NUMBER 00325

BRITT
Local storm report, Jun 3, 8:44 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
844 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0805 AM     TORNADO          2 E VERNON              38.80N  89.05W
06/03/2008                   MARION             IL   LAW ENFORCEMENT

            PUBLIC REPORTED SEEING TORNADO THAT TOOK ROOF OFF BARN
            AND SHINGLES OFF HOUSE

&&

EVENT NUMBER 00326

BROWNING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:12 PM CDTSevere Thunderstorm WarningLSXPike19 min
Jun 2, 9:34 PM CDTRiver Flood WarningLSXLewis38 days
Jun 2, 9:34 PM CDTRiver Flood WarningLSXMarion42 days
Jun 2, 9:34 PM CDTRiver Flood WarningLSXPike44 days
Jun 2, 9:34 PM CDTRiver Flood WarningLSXPike45 days
Jun 3, 12:45 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis45 min
Jun 3, 1:28 AM CDTSevere Thunderstorm WarningLSXLewis, Marion47 min
Jun 3, 1:39 AM CDTAreal Flood AdvisoryLSXKnox, Lewis45 min
Jun 3, 1:58 AM CDTTornado WarningLSXLewis, Marion32 min
Jun 3, 2:03 AM CDTFlash Flood WarningLSXKnox, Lewis11 hr
Jun 3, 2:07 AM CDTRiver Flood WarningLSXLewis4 days
Jun 3, 2:33 AM CDTRiver Flood WarningLSXMarion32 hr
Jun 3, 3:23 AM CDTRiver Flood WarningLSXLewis3 days
Jun 3, 8:46 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby59 min
Jun 3, 9:18 AM CDTSevere Thunderstorm WarningLSXMarion57 min
Jun 3, 11:17 AM CDTRiver Flood WarningLSXJefferson, Saint Louis41 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXMarion34 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXMarion34 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXRalls39 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXLincoln43 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXSaint Charles45 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXSaint Charles40 days
Jun 3, 3:35 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 16 more24 hr
Jun 3, 6:29 PM CDTSevere Thunderstorm WarningLSXPike46 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.